# SDR 2006UALA02054

- Difficulty date: October 23, 2006
- Submitted: October 31, 2006
- Operation: Air carrier
- Aircraft: N518UA
- Make and model: Boeing 757222
- Aircraft serial: 24871
- Aircraft time: 54,170 hours, 19,083 cycles
- Engine: Pwa PW2037
- Engine time: 47,058 hours, 17,449 cycles
- System (JASC): 3150 · Central Warning
- Part: Status Message
- Condition: Illuminated
- Location: Cocpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"L ENG CONT" AND "L ENG SEC CONT" STATUS MESSAGE APPEARED ON CLIMB-OUT THROUGH APPROX 17000.  REPLACED EEC AND FAULTY EEC WAS SENT TO OEM FOR ANALYSIS.  THE ROOT CAUSE COULD BE THE INTERANL ELECTRONIC COMPONENT THAT MAY BE SENSITIVE TO ALTITUDE AND OR TEMPERATURE CHANGES.
